PERFUSION SYSTEMS EOPA ARTERIAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Back to Search Results |
| Model Number |
77524 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the eopa arterial cannula exhibited several issues prior to use.The white connector at the distal side of the introducer above the red hemostasis cap was alleged to slide very easily into the hole of the red hemostasis cap.The introducer tip was noted to exit the cannula at a longer length than usual, which was considered to make insertion of the cannula into the aorta dangerous.It was further reported that the hole of the red hemostasis cap enlarges with the cannula french size but not the connector, causing the introducer to slide in more than intended.These issues were observed only with the 24fr cannula and not with the 15fr, 17fr, or 22fr arterial eopa cannulae.The device was replaced.There was no patient involved.